Some estimates of solutions of second-order elliptic equations
Doklady Akademii Nauk, Tome 137 (1961) no. 5, pp. 1057-1059
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_5_a13,
author = {V. G. Maz'ya},
title = {Some estimates of solutions of second-order elliptic equations},
journal = {Doklady Akademii Nauk},
pages = {1057--1059},
year = {1961},
volume = {137},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_5_a13/}
}
V. G. Maz'ya. Some estimates of solutions of second-order elliptic equations. Doklady Akademii Nauk, Tome 137 (1961) no. 5, pp. 1057-1059. http://geodesic.mathdoc.fr/item/DAN_1961_137_5_a13/